# SDR QXEA2010040200210

- Difficulty date: March 29, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,390 hours, 15,352 cycles
- Engine: Ge CF348C1
- System (JASC): 7710 · Power Indicating System
- Part: Relay
- Part number: XD4N
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG DEGRADED CAUTION AFTER SELECTION OF WING ANTI-ICE. RETURNED TO FIELD. LANDING WEIGHT 66,000. DESCENT RATE LESS THAN 300 AIRSPEED 135. LANDING UNEVENTFUL. R & R K2 & K22 RELAYS - OPS CK GOOD IAW AMM 24-05-07-710-801. RETURNED TO SERVICE.
